# SDR SWAA2019041631783

- Difficulty date: March 28, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 41,259 hours, 24,584 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A100041
- Part serial: IC0980
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER INSPAR RIB AT STA. 120.3, LOWER CHORD OF THE RIB CRACKED AT 2EA FASTENER HOLES BETWEEN THE FORWARD SPAR AND THE 1ST VERTICAL STIFFENER COMMON TO THE LOWER SKIN MOD.       REPAIRED RIB IAW EA.
